MathSciNet Relay Station
MathSciNet bibliographic data
MR2089572 35Q53 (37K40)
Long, Yao; Rui, Weiguo; He, Bin Travelling wave solutions for a higher order wave equations of KdV type. I. Chaos Solitons Fractals 23 (2005), no. 2, 469–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement